Pages 1545-1581 from Volume 176 (2012), Issue 3 by P. Eyssidieux, L. Katzarkov, T. Pantev, M. Ramachandran
Abstract
In this paper we settle affirmatively Shafarevich’s uniformization conjecture for varieties with linear fundamental groups. We prove the strongest to date uniformization result — the universal covering space of a complex projective manifold with a linear fundamental group is holomorphically convex. The proof is based on both known and newly developed techniques in non-abelian Hodge theory.
Received: 21 April 2009
Revised: 5 March 2012
Accepted: 11 April 2012
Published online: 1 November 2012
Authors
P. Eyssidieux
Institut Fourier
Université Joseph Fourier
Grenoble
France
L. Katzarkov
Department of Mathematics
University of Miami
Miami, FL 33146
and
Universität Wien
1010 Wien
Austria
T. Pantev
Department of Mathematics
University of Pennsylvania
David Rittenhouse Lab.
209 South 33rd Street
Philadelphia, PA 19104-6395
M. Ramachandran
Department of Mathematics
The State University of New York at Buffalo
Buffalo, NY 14260-2900